Results 1 to 9 of 9
  1. #1
    Dazhy's Avatar
    Dazhy is offline Junior Member
    Join Date
    Jul 2016
    Location
    Mount of Olympus
    Posts
    117

    Low dose adex on pct? Estrogen rebound.

    My last pct i have a lot of problems with acne , bloat etc due to estrogen rebound.Was doing a bulker(test+deca )& hcg on cycle and clomid+nolva for pct .

    Im very sensitive to E2 , so can i add 0,5 mg adex weekly in pct ?!

  2. #2
    David LoPan's Avatar
    David LoPan is offline Knowledgeable Member
    Join Date
    Aug 2013
    Location
    Big Trouble, Little China
    Posts
    2,776
    Blog Entries
    1
    Someone will chime in here about PCT. I am not sure at all due to my age and TRT. I know that dex on cycle is .25mg-.5 mg Every Other Day. I have personally found that when my E is very low or very high I get those deep pited pimples. Being young and having so many different issues with hormones I wish you the best. Just make sure you date someone that likes to pop them pimples for you.

  3. #3
    Chrisp83TRT's Avatar
    Chrisp83TRT is offline Knowledgeable Member
    Join Date
    Apr 2018
    Posts
    1,122
    Quote Originally Posted by David LoPan View Post
    Someone will chime in here about PCT. I am not sure at all due to my age and TRT. I know that dex on cycle is .25mg-.5 mg Every Other Day. I have personally found that when my E is very low or very high I get those deep pited pimples. Being young and having so many different issues with hormones I wish you the best. Just make sure you date someone that likes to pop them pimples for you.

    My gf loves popping mine when my E goes
    Up

  4. #4
    Couchlockd's Avatar
    Couchlockd is offline Senior Member
    Join Date
    Mar 2018
    Location
    aka m.hornbuckle
    Posts
    4,364
    No dex during pct.

    Idea is to stabilize hormones not supress.

    As Soo as you drop dex after pct you'll rebound. Might as well let it happen when serms are protecting your nips

  5. #5
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Acne is not due to estrogen. Skin oil glands (sebaceous glands) are stimulated by male hormones not estrogens, specially DHT which is the most potent androgen in our body.

    The results of hormonal acne, which is the type of acne we get from using steroids , is mainly noticed upon cessation or reduction of the androgens (when you stop the cycle), but the pore blockages start with the androgens influx when cycle begins.
    During cycle you get a lot of blocked pores, this blocked pores (whiteheads or blackheads) can remain like that for weeks and not create a pimple or cyst. It will only create an infection (yes pimples and cysts are localized infections) once there is spillage of the oil and pus to the inside of the skin. This spillage and increased virulence of the P Acnes bacteria is not totally understood, it can be due to various reasons. The theory in hormonal acne is that this increased virulence is a reaction of the bacteria to the reduction in oil production by sebaceous glands.

    Well, so how to solve hormonal acne? You need to control the P Acnes bacteria from the start of the cycle, if you are only worried about it when pimple and cysts appear you are already late. Exfoliation, chlorhexidine cleanses and blue light therapy are some treatments that will work during cycle to control it. Yes, tanning beds or sun and salt water will also work to an extent.
    If you are already with cystic acne, the first step is antibiotics (doxycycline or minocycline) which will help with the infections and inflammation, but antibiotics will not treat the blocked pores, and they will continue to produce cysts, you need to also do the exfoliation, etc, to try and remove this blocked pores. Bare in mind this is for cystic acne, you should not take antibiotics if you have a pimple here and there!
    If antibiotics dont work the last resort is accutane, which is a very harsh drug, but for hormonal acne after cycle, it can be very effective in small dosage 10mg EOD (or mon, wed and fri), it will take minimum 6 months of treatment and improvements only after 1-2 months. Please dont cycle while you are still on accutane.

    EDIT: one last thing, there is no such thing as estrogen rebound, its bro science.
    Last edited by Mr.BB; 06-24-2018 at 01:47 PM.

  6. #6
    Chrisp83TRT's Avatar
    Chrisp83TRT is offline Knowledgeable Member
    Join Date
    Apr 2018
    Posts
    1,122
    Quote Originally Posted by Mr.BB View Post
    Acne is not due to estrogen. Skin oil glands (sebaceous glands) are stimulated by male hormones not estrogens, specially DHT which is the most potent androgen in our body.

    The results of hormonal acne, which is the type of acne we get from using steroids , is mainly noticed upon cessation or reduction of the androgens (when you stop the cycle), but the pore blockages start with the androgens influx when cycle begins.
    During cycle you get a lot of blocked pores, this blocked pores (whiteheads or blackheads) can remain like that for weeks and not create a pimple or cyst. It will only create an infection (yes pimples and cysts are localized infections) once there is spillage of the oil and pus to the inside of the skin. This spillage and increased virulence of the P Acnes bacteria is not totally understood, it can be due to various reasons. The theory in hormonal acne is that this increased virulence is a reaction of the bacteria to the reduction in oil production by sebaceous glands.

    Well, so how to solve hormonal acne? You need to control the P Acnes bacteria from the start of the cycle, if you are only worried about it when pimple and cysts appear you are already late. Exfoliation, chlorhexidine cleanses and blue light therapy are some treatments that will work during cycle to control it. Yes, tanning beds or sun and salt water will also work to an extent.
    If you are already with cystic acne, the first step is antibiotics (doxycycline or minocycline) which will help with the infections and inflammation, but antibiotics will not treat the blocked pores, and they will continue to produce cysts, you need to also do the exfoliation, etc, to try and remove this blocked pores. Bare in mind this is for cystic acne, you should not take antibiotics if you have a pimple here and there!
    If antibiotics dont work the last resort is accutane, which is a very harsh drug, but for hormonal acne after cycle, it can be very effective in small dosage 10mg EOD (or mon, wed and fri), it will take minimum 6 months of treatment and improvements only after 1-2 months. Please dont cycle while you are still on accutane.

    EDIT: one last thing, there is no such thing as estrogen rebound, its bro science.
    Not to sound like an idiot... are you saying ance isn’t coming from the high test you are taking but more so the acne is coming from coming off test or lack of test after having test pushed into the body ?
    I’m a tad Confused but am interested to learn.

    I started getter my ance more so after switching labs

  7. #7
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Quote Originally Posted by Chrisp83TRT View Post
    Not to sound like an idiot... are you saying ance isn’t coming from the high test you are taking but more so the acne is coming from coming off test or lack of test after having test pushed into the body ?
    I’m a tad Confused but am interested to learn.

    I started getter my ance more so after switching labs
    Acne comes from uncontrolled p acnes bacteria. P acnes bacteria feeds on sebum. Sebum is produced in sebaceous glands inside the pores. Sebaceous glands are stimulated by androgens.

    When sebaceous glands are over stimulated there are an excessive sebum (oil) production and bacteria are happy and multiply.

    But yes, for most ppl the pimples and cysts come after cycle.

    You switched labs? Now which vial was bunk or underdosed?

  8. #8
    Chrisp83TRT's Avatar
    Chrisp83TRT is offline Knowledgeable Member
    Join Date
    Apr 2018
    Posts
    1,122
    Quote Originally Posted by Mr.BB View Post
    Acne comes from uncontrolled p acnes bacteria. P acnes bacteria feeds on sebum. Sebum is produced in sebaceous glands inside the pores. Sebaceous glands are stimulated by androgens.

    When sebaceous glands are over stimulated there are an excessive sebum (oil) production and bacteria are happy and multiply.

    But yes, for most ppl the pimples and cysts come after cycle.

    You switched labs? Now which vial was bunk or underdosed?
    I would HOPE it’s not underdosed.. I’m using geneza Test Cyp at the present moment. About 3-4 weeks in I started to get more ance on my shoulders. They tend to OD their Test, could that also cause this issue . My e has been all over the place

  9. #9
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Quote Originally Posted by Chrisp83TRT View Post
    I would HOPE it’s not underdosed.. I’m using geneza Test Cyp at the present moment. About 3-4 weeks in I started to get more ance on my shoulders. They tend to OD their Test, could that also cause this issue . My e has been all over the place
    We are all different. Can only tell you its not due to elevated estradiol.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •